Note on imaginary quadratic fields satisfying the Hilbert-Speiser condition at a prime p

Search this Article

Journal

  • Proceedings of the Japan Academy Ser. A Mathematical Sciences

    Proceedings of the Japan Academy Ser. A Mathematical Sciences 83(6), 88-91, 2007-06

    Japan Academy

Cited by:  1

Codes

  • NII Article ID (NAID)
    40015602385
  • NII NACSIS-CAT ID (NCID)
    AA00785474
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    03862194
  • NDL Article ID
    8919399
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-T494
  • Data Source
    CJPref  NDL 
Page Top